Rejoinder for “Simple Estimators for Invertible Index Models”

Hyungtaik Ahn, Hidehiko Ichimura, James L. Powell, Paul A. Ruud

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)22-23
Number of pages2
JournalJournal of Business and Economic Statistics
Volume36
Issue number1
DOIs
StatePublished - Jan 2 2018
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Cite this